MathSciNet Relay Station
MathSciNet bibliographic data
MR1330835 (96b:35138) 35L67 (35L65)
Keyfitz, Barbara Lee; Kranzer, Herbert C. Spaces of weighted measures for conservation laws with singular shock solutions. J. Differential Equations 118 (1995), no. 2, 420–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement